# SDR CA991208041

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: 8201014000
- Condition: Sticking
- Location: Galley Oven
- Part time: 17,415 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OVEN TIMER STICKING.  OVEN CONTROLLER REPLACED.
